Leaky Gut Syndrome Archives

intense stomach pain

[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

intense stomach pain

Posted by
wendyl on August 16, 2001 at 07:47:07:

Well it happened again. Another night of pain. I've had this problem for a long time. I have a pretty good day. Then I go to bed and my stomach starts to have burning pain. It last all night. I've tried taking all kinds of meds like Pepcid. But they don't seem to make any difference at all. The only thing that helps me is taking a small amount of Clonazepam. But I certainly don't want to keep taking that for the problem. I don't even understand why it helps. I've been to lots of docs and had the usual tests with no real results or answers. I've been told it could be anxiety. But most of the time I don't feel anxious when this starts to happen. The next morning I always notice my tongue is white. And I have a terrible taste in my mouth. Can anyone help me figure out what's going on? Or at least give me some direction on this.

Sincerely,

Wendy



Re: intense stomach pain

Posted by Terri-Lynn on August 16, 2001 at 10:28:59:

In Reply to: intense stomach pain posted by wendyl on August 16, 2001 at 07:47:07:

Do you have emotional stress and financial stress going on at this time, in your life; Give us an idea of some of the things you are eating, snack foods ect; One thing that might really help assist you is Aloe-Vera and Chlorophyll mixed together, it helps to heal and change the p.h. around;



Re: intense stomach pain

Posted by beegs on August 16, 2001 at 19:22:10:

In Reply to: intense stomach pain posted by wendyl on August 16, 2001 at 07:47:07:


its most likely bile,and it does burn,and pepcd wnt hel. clonopin works because its a cck antagonis,meaning it stops bile flow.im not a doc, but if pepcid dont work,i feel this is your answer. the aloe will help it,but it is a state of anxiety.

Follow Ups:


Re: intense stomach pain

Posted by beegs on August 16, 2001 at 19:25:50:

In Reply to: intense stomach pain posted by wendyl on August 16, 2001 at 07:47:07:


its most likely bile,and it does burn,and pepcd wnt hel. clonopin works because its a cck antagonis,meaning it stops bile flow.im not a doc, but if pepcid dont work,i feel this is your answer. the aloe will help it,but it is a state of anxiety.

Follow Ups:


Re: intense stomach pain

Posted by wendyl on August 17, 2001 at 09:25:03:

In Reply to: Re: intense stomach pain posted by Terri-Lynn on August 16, 2001 at 10:28:59:

My snacks are usually some kind of whole food cereal or fruit. But I don't think it has much to do with this. I have been drinking an herbal tea. But not very likely that's causing it. When you say Aloe/Vera and Cholorophyll. What form do they take? Are there any side effects to this combo? I'm a little gun shy about taking anything I don't know much about since in the past I've tended to be pretty sensitive to stuff. I'm curious, has anyone ever tried acupunture for pain? If so, has it had any effect? Thanks for the suggestions.

Sincerely,

Wendyl



Re: intense stomach pain

Posted by Marie on August 17, 2001 at 13:44:41:

In Reply to: intense stomach pain posted by wendyl on August 16, 2001 at 07:47:07:

Wendyl,

Exactly what tests have you had and what have you tried (besides the stuff that you listed) so far?

Also, is it "only" burning in your stomach (not reflux)? Do you have any gnawing pain or gurgling or any other symptoms? How long has this been going on? Is the pain localized in a particular part of the stomach, or is it all over (does it seem to be most tender near your navel, more near the sternum, everywhere along that line, etc)? Sorry for all of the questions.

Follow Ups:


Re: intense stomach pain

Posted by Terri-Lynn on August 17, 2001 at 17:34:38:

In Reply to: Re: intense stomach pain posted by wendyl on August 17, 2001 at 09:25:03:

No side effects to Cholorophyll [it is like eating a lot of green vegetables, but easyier and changes the p.h. faster; The Aloe-Vera is a healing plant that does not have any side effects that i know of either; I guess one can react to anything, sometimes it is nothing more then a healing crisis though, i doubt from these tow things you'll even have that, where it is that noticable; I use 1 1/2 cups of aloe-vera [you buy in K mart or Wall Mart] 100% pure and organic by [brand]The Fruit of the Earth; Cholorophyll is only 1/4th cup or you might start with 1/8th a cup to start with and work up to the 1/4 cup added later to the 1 1/2 cup; You will probably need to do this 3x a day at least though; You could also add just a littel each time of both to the water you drink diring the day, this is what i do for manitenance; Acupuncture, is a good thing also to do or accupressure [done by hands];

Follow Ups:


Re: intense stomach pain (Archive in LGS.) SIGH!

Posted by Walt Stoll on August 18, 2001 at 08:35:46:

In Reply to: intense stomach pain posted by wendyl on August 16, 2001 at 07:47:07:

Hi, wendyL.

After all of this evaluation by so many docs, there is no doubt that this is related to anxiety. However, it seems that no one has told you the first thing about how to get rid of it. What do you think the Clonazepam is? Another piece of black tape to cover up the red warning light on your dashboard!

Use the home page, glossary and archives about stress, SR, LGS and related references and you will know why most people with this do not feel stress (anxiety). Anxiety is a lot more painful than the pain in your gut. SO, your bodymind shunts the anxious feeling into your gut. That does not make it go away but is a temporary help to your total discomfort.

Let us know what you learn.

Walt

Follow Ups:


Re: intense stomach pain

Posted by Shot in the dark on August 19, 2001 at 21:43:25:

In Reply to: intense stomach pain posted by wendyl on August 16, 2001 at 07:47:07:

It's interesting that the medication helps. Is it possible for this drug to have a relaxing effect on the stomach muscle itself? Maybe it has a similar action to, say, 25 mg of Amitriptyline. It's a thought.

Also interesting that this only happens at night. Could this be a possible reflux problem? If the taste in your mouth is bitter, then this might be a factor. If so, have you tried something like Reglan to help the LES tighten? I'm wondering if it could be reflux b/c you said that the only time it happens is when you're in bed at night. So, lying down might kick it off. Have you noticed anything during the day--have you tried to lie down for any period of time?

Follow Ups:


[ Leaky Gut Syndrome Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!